头像
陈金兵
副教授
数学学院
基础数学系
电话:
52090590
邮箱:
地址:
九龙湖校区数学学院510
邮编:
211189
  • 陈金兵,博士,副教授。专业:数学物理。
    2013,05---至今,东南大学,数学系,副教授; 2006,07---2013,04, 东南大学,数学系,讲师;

  • Selected papers:

     Jinbing Chen and Dmitry Pelinovsky, Rogue waves on the background of periodic standing waves in the derivative NLS equation, Phys. Rev. E, 103 (2021) 062206: 1-25;

     Jinbing Chen, Dmitry Pelinovsky, and Jeremy Upsal, Modulational instability of periodic standing waves in the derivative NLS equation, J. Nonlinear Sci. 31 (2021) 58: (32 pages);

    ● Jinbing Chen and Runsu Zhang, The complex Hamiltonian systems and quasi-periodic solutions in the derivative nonlinear Schr\``{o}dinger equations, Stud. Appl. Math., 145 (2020) 153-178;

     Jinbing Chen, Dmitry Pelinovsky, and Robert White, Rogue waves on the periodic background in the focusing nonlinear Schr\``{o}dinger equation, Physica D 405 (2020) 132378: 1-13;

     Jinbing Chen, Quasi-periodic solutions of the negative-order Jaulent--Miodek hierarchy, Rev. Math. Phys. 32 (2020) 2050007: 1-46;

     Jinbing Chen, Dmitry Pelinovsky, and Robert White, Rogue waves on the double-periodic background in the focusing nonlinear Schr\``{o}dinger equation, Phys. Rev. E 100 (2019) 052219: 1-18;

     Jinbing Chen and Dmitry Pelinovsky, Periodic travelling waves of the modified KdV equation and rogue waves on the periodic background, J. Nonlinear Sci. 29 (2019) 2797-2843;

     Jinbing Chen, Quasi-periodic solutions to the negative-order KdV hierarchy, Theor. Math. Phys. 199 (2019) 798-822;

     Jinbing Chen, Neumann type integrable reduction to the negative-order coupled Harry-Dym hierarchy, J. Phys. Soc. Jpn., 87 (2018) 104004: 1-8;

     Jinbing Chen and Dmitry Pelinovsky, Rogue periodic waves of the focusing NLS equation, Proc. R. Soc. A, 474 (2018) 2017.0814:1-18;

     Jinbing Chen and Dmitry Pelinovsky, Rogue periodic waves of the mKdV equation, Nonlinearity, 51 (2018) 1955-1980, Highly Cited Paper-Mathematics;

     Jinbing Chen, Relation between the negative order Harry-Dym hierarchy and a family of backward Neumann type systems, J. Phys. Soc. Jpn., 85 (2016) 034004: 1-8;

     Jinbing Chen, A class of Neumann type systems and its application, Dynam. Part. Differ. Eq. 9 (2012) 147-171;

     Jinbing Chen, Some algebro-geometric solutions for the coupled modified Kadomtsev-Petviashvili equations arising from the Neumann type systems, J. Math. Phys. 53 (2012) 073513: 1-25;

     Jinbing Chen, The application of Neumann type systems for solving integrable nonlinear evolution equations, Stud. Appl. Math. 127 (2011) 153-190;

     Jinbing Chen and Zhijun Qiao, The Neumann type systems and algebro-geometric solutions of a system of coupled integrable equations, Math. Phys. Anal. Geom. 14 (2011) 171-183;

     Jinbing Chen, Finite-gap solutions of 2+1 dimensional integrable nonlinear evolution equations generated by the Neumann systems, J. Math. Phys. 51 (2010) 083514: 1-26;

     Jinbing Chen, Neumann type integrable reduction for nonlinear evolution equations in 1+1 and 2+1 dimensions, J. Math. Phys. 50 (2009) 123504: 1-16;